# SDR AALA201802229021

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 11,874 hours, 3,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. R4 EMERGENCY OPERATING CYLINDER LOW PRESSURE. 1400 PSI AT 72 DEGREES F. SERVICED R4 EMERGENCY OPERATING CYLINDER PER 52-10-00.
